Extended Stochastic Integral and Wick Calculus on Spaces of Regular Generalized Functions Connected with Gamma Measure

Authors

  • N. A. Kachanovskii

Abstract

We introduce and study an extended stochastic integral, a Wick product, and Wick versions of holomorphic functions on Kondrat'ev-type spaces of regular generalized functions. These spaces are connected with the Gamma measure on a certain generalization of the Schwartz distribution space S. As examples, we consider stochastic equations with Wick-type nonlinearity.

Published

25.08.2005

Issue

Section

Research articles

How to Cite

Kachanovskii, N. A. “Extended Stochastic Integral and Wick Calculus on Spaces of Regular Generalized Functions Connected With Gamma Measure”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 8, Aug. 2005, pp. 1030–1057, https://umj.imath.kiev.ua/index.php/umj/article/view/3663.